# SDR USAA2009082092186

- Difficulty date: August 19, 2009
- Submitted: August 20, 2009
- Operation: Air carrier
- Aircraft: N624AW
- Make and model: Airbus A320-231
- Aircraft serial: 55
- Aircraft time: 63,287 hours, 28,557 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 2915
- Condition: Faulty
- Location: Cabin
- Part time: 30,545 hours, 11,881 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

A-CK PHX - EEL - AFT EMERGENCY LIGHT CONTROL UNIT FAULTS INTERIOR & EXTERIOR LIGHTS.  MAINTENANCE REPLACED AFT EMERGENCY LIGHT POWER SUPPLY & BATTERY PER AIRBUS MAINTENANCE MANUAL 33-51-38.
